# SDR MASA2011032602253

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,822 hours, 14,803 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTG PROX SYS FAULT 2 (PAX DOOR).  REPAIRED WIRE SPLICE SP111.
